# SDR P5CA9700342

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 7110 · Engine Cowling System
- Part: Doubler
- Condition: Cracked
- Location: Nr 1 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN DOUBLER AT NR 4 LATCH NR 1 ENGINE OUTBOARD CORE COWL.  REPAIRED PER BOEING SRM 51-10-01.
